# SDR AU000541

- Difficulty date: July 13, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D7A
- System (JASC): 2760 · Drag Control System
- Part: Mount
- Condition: Failed
- Location: Drag Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 SPOILER ACTUATOR MOUNT ASSEMBLY INBOARD LOWER MOUNT BOLT HOLE LUG CRACKED AND OUTBOARD LOWER MOUNT BOLT HOLE LUG BROKEN.INBOARD LOWER MOUNT BOLT SHEARED.
